# SDR UIEA200800209

- Difficulty date: May 18, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 97,582 hours, 20,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Main Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF UNABLE TO PRESSURIZE AIRCRAFT.  CABIN WAS CLIMBING AT 2000 FPM EVEN WITH 3 PACKS TURNED.  ALL DOOR WARNING LIGHTS ON F/E PANEL AND CARGO DOOR LIGHTS ON PILOTS MCP WERE OUT.  INSPECTION OF THE MAIN DECK REVEALED LOUD NOISE COMING FROM BULK CARGO DOOR AREA.  A/C WAS DEPRESSURIZED IAW WITH FHB AND LANDED AT NEAREST AIRPORT.  ON WALK AROUND, FOUND BULK CARGO DOOR OPEN.  CLOSED DOOR AND PRESSURE CHECKED GOOD IAW MM 52-63-01 601 AND 21-31-00.  OPENED A DMI FOR THE BULK CARGO DOOR WARNING LIGHT INOP.
